Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online
Ask a Urologist   »  

What causes vomiting and cramping in stomach and lower back?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
I am a 29 yr old female and I started cramping in my stomach and lower back two days ago have not really been able to hold any food down and now I cant seem to pee I have the urge to go but nothing comes out
Posted Tue, 11 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 22 minutes later
Brief Answer: Urinary tract infection. Detailed Answer: Hello! Thank you for the query. Your symptoms are very characteristic for urinary tract infection (bladder infection most likely). Due to bacteria presence in the urine you can have lower abdominal pain, back pain, nausea, vomiting and burning while urinating. Trace of blood can appear in the urine. Fever can be present. It is advisable for you to have urine analysis and antibiotic treatment. In a meanwhile please increase mineral water intake and cranberries supplementation (when vomiting will stop). If you are unable to drink any liquids, even drips and hospital stay might be necessary. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor